# SDR UPS97824458

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Ws 98
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, LEFT HAND STA 98 LOWER SUPPORT FITTING OUTBOARD STUD MOUNTING HOLE H AS PITTING CORROSION.  REPAIRED IAW REO 03417 REV A, FASTENERS TO BE INSTALLED ON UPS NR 70 7586.
